Did I overdose my sleeping pills?

Guys I normally take 2 benadryls but I took 6 because I can't normally sleep now I feel weird. Will I be okay or should I dial 911? I'm shaking

Mike Stoklasa's Worst Fan Shirt $21.68

DMT Has Friends For Me Shirt $21.68

Mike Stoklasa's Worst Fan Shirt $21.68

  1. 5 months ago
    Anonymous

    just sleep it off you'll be fine

    • 5 months ago
      Anonymous

      Well it's way below the letal dose but I'm still freaking out. My eyes are dilated as frick for some reason.

      • 5 months ago
        Anonymous

        You're just going to be high for a while it's okay, best thing to do is go to sleep

        • 5 months ago
          Anonymous

          I didn't realize people use this shit to get high. I'm seeing weird shadows darting around now in the dark and I just feel fricked up

          6 might make you feel kinda weird but you should be fine. take valerian root and melatonin instead you dunce. also chamomile tea.

          Yeah I'm not touching this stuff again

          • 5 months ago
            Anonymous

            valerian pills are the shit. they definitely work for me and don't make me feel groggy the next day. chamomile is like 2 for 20 bags, and has been proven to help people relax and feel sleepy

          • 5 months ago
            Anonymous

            drink plenty of water and sleep it off. you'll have fricked up dreams, wake up the most dried out you've ever been, and be fine.

            assuming you're taking normal pills that aren't abnormally strong for some reason, they should be about 25mg, putting you at a 150mg dose. that is not nearly enough to hurt you, but depending on your size you might (might) begin to-

            >I'm seeing weird shadows darting around now in the dark
            ok so you found out benadryl is psychoactive in high doses already. you didn't take enough for a mind bending trip.

          • 5 months ago
            Anonymous

            This is fricking nuts. I'm seeing these terrifying faces on my wall and when I close my eyes I still see them. I want to sleep but I'm too scared. I can't make them go away. Fricking help.

            I wish I looked up this before taking this. I feel like such a fricking idiot.

          • 5 months ago
            Anonymous

            Focus on your breath. The hallucinations aren't real, they'll go away. You are safe and will be fine. Nothing can harm you.

          • 5 months ago
            Anonymous

            I got thirysty like everyone said I would but I saw a black figure in there and noped out immediately
            I'm just laying down now and closing my eyes but I keep hearing someone talking in front of me
            Typing is so hard now

          • 5 months ago
            Anonymous

            oh hell naw spunch bop took 40 benadryls

          • 5 months ago
            Anonymous

            lmao ride that fricking tiger bro, enjoy it while it lasts

          • 5 months ago
            Anonymous

            >I wish I looked up this before taking this. I feel like such a fricking idiot.
            nonono. you're not an idiot. it's totally normal to think OTC drugs are totally safe and have no bad effects, that's how most people think. but a lot of them can be really touchy in high doses:
            >Diphenhydramine, benadryl, DPH:
            hallucinations, visual snow, at extreme doses (double+ yours) cardiac issues
            >Dextromethorphan, Robitussin, DXM:
            extremely powerful dissociative that's apparently close to ketamine, but hard on kidneys and liver
            >Caffeine, nodoz:
            under 300mg in a dose it's just coffee, too far over that and it's put people in the hospital
            >Pseudoephedrine, nasal spray
            literal meth precursor and basically fake adrenaline, nasal spray addiction used to be really bad a few years back

            it's just a good idea to find out what you're taking. everyone fricks up, you'll live and have a funny story to tell people about the time you messed up and took way too much benadryl then tripped

          • 5 months ago
            Anonymous

            Thanks, I feel much better with you guys. I'm actually starting to feel tired now and I'm falling asleep.
            I legit thought I was replying to this thread but realized my eyes were closed, this is such a giant mindfrick

          • 5 months ago
            Anonymous

            And now I'm seeing and feeling weird insects everywhere. I hate insects too, great
            I won't dare look at my door either because I know what will be over there

            sorry youre fricked up op but if it makes you feel any better this is pretty entertaining

            what do you think about the fact that people take this much intentionally?

          • 5 months ago
            Anonymous

            I think they are fricking crazy why would anyone take this? This is terrifying

            I can't even sleep that well because it literally sounds like there's someone talking in my room when I shut my eyes and this weird scary music keeps playing I can't even describe it
            Everything in my room looks evil

          • 5 months ago
            Anonymous

            Thanks, I feel much better with you guys. I'm actually starting to feel tired now and I'm falling asleep.
            I legit thought I was replying to this thread but realized my eyes were closed, this is such a giant mindfrick

            Just don't take benedryll too often or too heavily, repeat or constant exposure has links to early dementia. You're gonna be ok though. Sleep comfy OP.

          • 5 months ago
            Anonymous

            it genuinely sounds like you turned in a scary filter to life
            would playing calming music help? that helped me calm down the first time i did shrooms, think it might help you here

          • 5 months ago
            Anonymous

            It's not a fun high as you can probably tell. Like the "shadow hat people" thing is a well-documented feature of the """high""". For me taking 2x the recommended dose makes you have horrible nightmares. Imagine a mental replay of the worst breakup you've ever had happening simultaneously with a cringe compilation of all the stupid shit you did in high school plus idk your dog getting hit by a car or whatever.

  2. 5 months ago
    Anonymous

    6 might make you feel kinda weird but you should be fine. take valerian root and melatonin instead you dunce. also chamomile tea.

  3. 5 months ago
    Anonymous

    People take significantly more than that on purpose and they're fine, you'll be ok. Your mouth will probably get super dry and you'll feel drowsy tomorrow but you're not gonna die. Trust.

  4. 5 months ago
    Anonymous

    the hat man cometh

  5. 5 months ago
    Anonymous

    It's not dangerous I took like 12 before though because I wanted to get to sleep and it kept me up because my body and especially feet felt weird and restless, kinda ticklish. Really pissed me off

  6. 5 months ago
    Anonymous

    hey op how you feeling rn? did you manage to go to sleep?

  7. 5 months ago
    Anonymous

    And now I'm seeing and feeling weird insects everywhere. I hate insects too, great
    I won't dare look at my door either because I know what will be over there

    • 5 months ago
      Anonymous

      bugs are a very common thing to see, for some reason benadryl makes everyone see bugs. they aren't there, i promise, it's not real. you're doing great, just relax and ride it out

  8. 5 months ago
    Anonymous

    Takes 2 Benadryls normally. Oh I guess Ill just take six now. I dont understand humanity

    • 5 months ago
      Anonymous

      >over 500mg *may* induce delirium
      what the absolute frick? read erowid, people are tripping balls on 200-300mg and one guy wound up in the hospital from that amount because he was on an SSRI and mixed in some DXM. are these corpo fricks trying to kill curious trippers by throwing out a big number, or just morons couching their estimates the wrong way?

  9. 5 months ago
    Anonymous

    That's 150mg DPH, you will be fine. Your body will just feel uncomfortable for a while but you will eventually sleep. Depends on bodyweight, but usually 300mg+ is when you start experiencing proper delirium and hallucinations

    • 5 months ago
      Anonymous

      OP here, I slept off the trip and now I'm doing much better. I can still see a translucent spider if I look hard enough but my trip is pretty much over now. I had the craziest most vivid and fricked up dreams. I think I learned an important lesson from all of this.

      Yeah I checked the bottle because I thought it was 150 initially but each pill was 50 so I actually took 300mg. Pretty stupid of me. I'm glad to be okay though.

  10. 5 months ago
    Anonymous

    When you take 10 benedryls it gets real fun.

  11. 5 months ago
    Anonymous

    You'll be fine. Just beware: don't go after the spiders and snakes--they're not real.

Your email address will not be published. Required fields are marked *